# SDR HYIA202405174004

- Difficulty date: February 24, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Tecnam P2012
- Aircraft serial: 005US
- Aircraft time: 2,158 hours, 2,511 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Control Panel
- Part number: 212311000300000
- Condition: Failed
- Part time: 2,158 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STALL HEAT INOPERATIVE. MAINTENANCE INSPECTED AND FOUND THE LIFT TRANSDUCER HEATING ELEMENT SWITCH AND CONNECTOR MELTED. THE CONTROL PANEL WAS REPLACED WITH NO FURTHER DEFECTS.
